Linear k-blocking Sets

We point out the relationship between normal spreads and the linear k-blocking sets introduced in [9]. We give a characterisation of linear k-blocking sets proving that the projections and the embeddings of a PG(kt,q) in are linear k-blocking sets of . Finally, we construct some new examples.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received December 19, 1997/Revised September 19, 2000

RID="*"

ID="*" Partially supported by Italian M.U.R.S.T.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lunardon, G. Linear k-blocking Sets. Combinatorica 21, 571–581 (2001). https://doi.org/10.1007/s004930100013

Download citation

  • AMS Subject Classification (2000) Classes:  51E20; 51E21, 51E22